Items where Author is "Hot, Kemal"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Mićić Hot, Jadranka and Hot, Kemal (2012) Inequalities among quasi-arithmetic means for continuous field of operators. = Inequalities among quasi-arithmetic means for continuous field of operators. Filomat, 26 (5). pp. 977-991. ISSN 0354-5180. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 2.

This list was generated on Tue Jun 18 06:49:49 2019 CEST.